Aug 28, 2008
Hello Nelson. Is there any known drug interactions with arimedix and hiv medications? I an using 2i.u. of gh 5 days per week and 20mg daily of anavar, I was considering using either primobolan or testosterone as well..but I am worried about prostate problems since I am 47. Should I cycle the anavar ? and what is a reasonable doseage of arimedix? I am an American living and working in rural Thailand and have very little hope of ever finding a doctor to ansewer any of my questions and have to travel quite a distance to use the internet...Thanks
Response from Mr. Vergel
please send me an email at firstname.lastname@example.org for this question
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet Worried It Could Be Ars
- Chills After Mutual Masturbation Worried I Have HIV
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.